# SDR U2RA2022082300045

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 84,743 hours, 13,131 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Condition: No Test
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR ASSIST BATTERY OK TEST LIGHT DID NOT ILLUMINATE - DEFERRED PER MEL 52-23-07-01.
